The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (107 KB) | Metadata | Table of Contents | PM summary
Online access to the full text of Portugaliae Mathematica is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 66, Issue 3, 2009, pp. 401–412
DOI: 10.4171/PM/1850

Published online: 2009-09-30

Asymptotic distribution of certain statistics relevant to the fitting of max-semistable models

Luísa Canto e Castro[1] and Sandra Dias[2]

(1) Faculdade Ciências UL, Lisboa, Portugal
(2) Universidade de Trás-os-Montes e Alto Douro, Vila Real, Portugal

According to the results in Canto e Castro et al. [1], max-semistable distribution functions can be characterized by a parameter r > 1, by the extreme value index γ and by a real function w defined in [0,log r]. The estimation of the parameters r and γ based on ratios of differences of order statistics, or appropriate functions of these sequences, was treated in Dias and Canto e Castro [4]. In this work we study the asymptotic distribution of these sequences of statistics.

Keywords: Max-semistable domain of attraction, geometrically growing sequence, ratio of differences of order statistics

Canto e Castro Luísa, Dias Sandra: Asymptotic distribution of certain statistics relevant to the fitting of max-semistable models. Port. Math. 66 (2009), 401-412. doi: 10.4171/PM/1850